MathSciNet Relay Station
MathSciNet bibliographic data
MR1380685 03E60 (03E10 03E35)
Apter, Arthur W. AD and patterns of singular cardinals below $\Theta$. J. Symbolic Logic 61 (1996), no. 1, 225–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement